# SDR LR7A02062

- Difficulty date: July 7, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 46,439 hours, 30,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 355673201
- Condition: Misaligned
- Location: Fs 557
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION LH FS 557 FLOOR END FITTING REPLACEMENT FOUND  NEW FITTING PILOT HOLES NOT ALIGNED WITH STRUCTURE.REWORKED FITTING IAW LAC MEA 382-53-02-035.  NR 0375.
